# SDR SWAA097756

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 45,598 hours, 37,046 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Slat
- Part number: 65C26602311A
- Part serial: PA905
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING NR 2 L/E SLAT O/B TRAILING EDGE DELAMINATED.  REMOVED AND REPLACED NR 2 SLAT PER MM.
